# SDR SWAA2021071598583

- Difficulty date: July 8, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 53,602 hours, 31,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE CRACKED IN 1/2 ABOVE DEFLECTION ROLLER RIB @ LWBL 201. / REPLACED LEFT WING UPPER TRAILING EDGE PANEL SUPPORT BEAM @ LWBL 201 PER SRM 51-40-02; AND SRM 51-10-02; AND AMM 57-50-01.
